It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Stratera
Nov 26, 2004
my granddaughter is taken the drug stratera for about three weeks and has broke out with hives would like to know if any one had a reaction to this drug. we also have a new puppy in the family so we don't know if she is allergic to the dog. the Drs don't think it is the drug any info would be greatly appreciated
Re: Stratera
Dec 3, 2004
Bumping up for 3lulu...
Re: Stratera
Dec 3, 2004
[QUOTE=3lulu]my granddaughter is taken the drug stratera for about three weeks and has broke out with hives..[/QUOTE]

In my humble opinion, I would think the hives would more likely be the result of the new puppy and not the the Strattera. HOWEVER, everyone is different and although hives are not a common reaction to Strattera, every drug can cause "idiosyncratic" reactions in certain individuals.

How is she doing now? Have the hives disappeared?
Re: Stratera
Jan 11, 2005
Our daughter had hives at the beginning of her strattera treatment.....lasted about a week and went away....at the time I was not clear that meds were causing the hives but in hindsight I believe this to be the case.....otherwise the strattera has been good for her and we will test her liver function shortly to make sure that there is no problem with the drug and her liver....





All times are GMT -7. The time now is 03:51 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!